]. J. Abc-+-96, M. Amorós, K. Burger, D. Corlette, D. Kotschick et al., Fundamental groups of compact Kähler manifolds, 1996.

M. F. Atiyah and I. G. Macdonald, Introduction to commutative algebra, 1969.

B. Bekka, P. De-la-harpe, and A. Valette, Kazhdan's property (T), New Mathematical Monographs, vol.11, 2008.

A. K. Bousfield and V. K. Gugenheim, On PL De Rham theory and rational homotopy type, Memoirs of the American Mathematical Society, vol.179, 1976.

A. Borel and L. Ji, Compactifications of symmetric and locally symmetric spaces, Mathematics: Theory & Applications, Birkhäuser, 2006.

C. Birkenhake and H. Lange, Complex abelian varieties, Grundlehren der mathematischen Wissenschaften, vol.302, 2004.

E. Bierstone and P. D. Milman, Canonical desingularization in characteristic zero by blowing up the maximum strata of a local invariant, Inventiones Mathematicae, vol.128, issue.2, pp.207-302, 1997.

F. Campana, Réduction d'Albanèse d'un morphisme propre et faiblement kählérien. I, Compositio Mathematica, vol.54, issue.3, pp.373-398, 1985.

J. Cirici and F. Guillén, Homotopy theory of mixed Hodge complexes, Tohoku Mathematical Journal, vol.68, issue.3, pp.349-375, 2016.

J. Cirici, Cofibrant models of diagrams: mixed Hodge structures in rational homotopy, Transactions of the American Mathematical Society, vol.367, issue.8, pp.5935-5970, 2015.

J. Cirici and A. Roig, Sullivan minimal models of operad algebras, 2016.

P. Deligne, Théorie de Hodge, I, Actes du Congrès International des Mathématiciens, vol.1, pp.425-430, 1971.

. Théorie-de-hodge, Publications Mathématiques de l'IHES, vol.II, pp.5-57, 1971.

. Théorie-de-hodge and . Iii, Publications Mathématiques de l'IHES, vol.44, pp.5-77, 1974.

, Letter to Millson, 1986.

P. Deligne, P. Griffiths, J. Morgan, and D. Sullivan, Real homotopy theory of Kähler manifolds, Inventiones Mathematicae, vol.29, pp.245-274, 1975.

A. Dimca, S. Papadima, and A. I. Suciu, Topology and geometry of cohomology jump loci, Duke Mathematical Journal, vol.148, issue.3, pp.405-457, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00940229

V. Drinfeld, V. Letter, and . Schechtman, , 1988.

C. Dupont, Purity, formality, and arrangement complements, International Mathematics Research Notices, vol.2016, issue.13, pp.4132-4144, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01812240

P. Eyssidieux, L. Katzarkov, T. Pantev, and M. Ramachandran, Linear Shafarevich conjecture, vol.176, pp.1545-1581, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00373348

P. Eyssidieux and C. Simpson, Variations of mixed Hodge structure attached to the deformation theory of a complex variation of Hodge structures, Journal of the European Mathematical Society, vol.13, issue.6, pp.1769-1798, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00361369

P. Eyssidieux, Orbifold Kähler groups and the Shafarevich conjecture for Hirzebruch's covering surfaces with equal weights, 2016.

D. Fiorenza and M. Manetti, L ? structures on mapping cones, vol.1, pp.301-330, 2007.

P. G. Goerss and J. F. Jardine, Simplicial homotopy theory, Progress in Mathematics, 1999.

P. A. Griffiths and J. W. Morgan, Rational homotopy theory and differential forms, 1981.

W. M. Goldman and J. J. Millson, The deformation theory of representations of fundamental groups of compact Kähler manifolds, Publications Mathématiques de l'IHES, vol.67, pp.43-96, 1988.

, The homotopy invariance of the Kuranishi space, Illinois Journal of Mathematics, vol.34, issue.2, pp.337-367, 1990.

R. Godement, Topologie algébrique et théorie des faisceaux, 1958.

A. Grothendieck, Éléments de géométrie algébrique: II. étude globale élémentaire de quelques classes de morphismes, Publications Mathématiques de l'IHES, vol.8, pp.5-222, 1961.

, Séminaire de géométrie algébrique du Bois Marie 19601961. Revêtements étales et groupe fondamental (SGA 1), 2003.

R. M. Hain, The de Rham homotopy theory of complex algebraic varieties I, KTheory, vol.1, pp.271-324, 1987.

, The Hodge de Rham theory of relative Malcev completion, Annales Scientifiques de l'École Normale Supérieure, vol.31, pp.47-92, 1998.

V. Hinich, DG coalgebras as formal stacks, vol.162, pp.209-250, 2001.

F. Hirzebruch, Arrangements of lines and algebraic surfaces, Arithmetic and geometry, Progress in Mathematics, vol.II, pp.113-140, 1983.

E. Hironaka, Abelian coverings of the complex projective plane branched along configurations of real lines, Memoirs of the American Mathematical Society, vol.105, issue.502, 1993.

M. Hovey, Model categories, Mathematical Surveys and Monographs, issue.63, 1999.

M. Kapovich and J. J. Millson, On representation varieties of Artin groups, projective arrangements and the fundamental groups of smooth complex algebraic varieties, Publications Mathématiques de l'IHES, vol.88, pp.5-95, 1998.

M. Kontsevich, Topics in algebra, deformation theory, Lectures notes, 1994.

L. Lefèvre, A criterion for quadraticity of a representation of the fundamental group of an algebraic variety, Manuscripta Mathematica, vol.152, issue.3-4, pp.381-397, 2017.

A. Lubotzky and A. R. Magid, Varieties of representations of finitely generated groups, Memoirs of the American Mathematical Society, vol.336, 1985.

J. Lurie, Formal moduli problems, 2011.

J. Loday and B. Vallette, Algebraic operads, Grundlehren der mathematischen Wissenschaften, 2012.

S. Maclane, Categories for the working mathematician, Graduate Texts in Mathematics, 1988.

M. Manetti, Deformation theory via differential graded Lie algebras, Seminari di Geometria Algebrica, Scuola Normale Superiore, 1998.